HESI E2 HESI Exit Exam - Set 3 - Part 3
Test your knowledge of technical writing concepts with these practice questions. Each question includes detailed explanations to help you understand the correct answers.
Question 41: A nurse is monitoring a client on intravenous heparin for a pulmonary embolism. The most recent activated partial thromboplastin time is twice the control value, and the platelet count is at baseline. The client reports no new bleeding. Which assessment best reflects current heparin response?
Question 42: A nurse is reviewing admission medications for a client who takes lithium for bipolar disorder. The client recently started a low-sodium diet and reports nausea, tremor, and confusion that began a few days ago. The most recent lithium level is one point eight milliequivalents per liter. Which action is most appropriate now?
Question 43: A nurse is starting cefazolin intravenously for a soft tissue infection. The client has a documented allergy to penicillin with a history of rash. The first dose is to be infused over thirty minutes. Which assessment is most important before the nurse begins the cefazolin infusion?
Question 44: A nurse is teaching a client recently prescribed sertraline for major depressive disorder. The client takes acetaminophen occasionally and considers adding St. John's wort because a friend recommended it. Which response by the nurse best protects this client from a serotonin-related interaction with this herbal?
Question 45: A nurse is preparing the first dose of intravenous vancomycin for a client with a serious skin infection. The infusion is currently scheduled to run over thirty minutes. Which adjustment to the infusion plan best reduces the risk of vancomycin flushing syndrome during this dose?
Question 46: A nurse is teaching a client prescribed ondansetron for chemotherapy-induced nausea. The client takes amiodarone for atrial fibrillation and asks what side effects to expect. Which side effect of ondansetron should the nurse emphasize, given the client's current cardiac medication regimen?
Question 47: A nurse is teaching a client newly diagnosed with type two diabetes about a once-daily evening dose of insulin glargine. The client also uses rapid-acting insulin lispro at meals. Which client statement during the teaching session demonstrates correct understanding of safe glargine administration at home?
Question 48: A nurse is monitoring a postpartum client on intravenous magnesium sulfate for severe preeclampsia. Respirations are eight per minute, patellar deep tendon reflexes are absent, and urine output for the past hour is twenty milliliters. Which medication should the nurse anticipate giving as the antidote?
Question 49: A nurse is infusing dopamine through a peripheral antecubital intravenous catheter when the client reports burning at the site. The skin around the catheter is pale, cool, and edematous, with no blood return on aspiration. What is the nurse's priority initial action?
Question 50: A nurse is preparing to give the morning dose of intravenous furosemide to a client admitted for heart failure exacerbation. Before administration, the nurse reviews the chart and notes recent laboratory values and vital signs. Which finding most warrants holding the dose and notifying the provider?
Struggling With Exams?
Less Time Studying, More Time Living – Finish Your Degree Faster! Pay-After-you-Pass!
Get Exam Support